By Topic

The nonlinearities for nearly sinusoidal oscillators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The nonlinearities for nearly sinusoidal oscillators of any order in a simple way are characterized. A criterion to dimension such oscillators is also proposed. An application example involving a typical nonlinear circuit for oscillators is then reported

Published in:

IEEE Transactions on Circuits and Systems  (Volume:35 ,  Issue: 9 )